# SDR SWIA200819725

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 17,932 hours, 13,707 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Binding
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THROTTLE OCCASSIONALLY  BINDS AND IS STIFF.  (FLT 3801) REPLACED ENGINE THROTTLE CABLE ON LEFT SIDE IAW AMM 76-11-09.  ENGINE RUN CHECK GOOD.
